# SDR 97ZZZM319

- Difficulty date: January 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N194GA
- Make and model: Beech 1900
- Aircraft serial: UB8
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Failed
- Location: Right
- Stage of operation: LD
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 193 - JAX/TPA - RIGHT FIRE T-HANDLE MOMENTARILY ILLUMINATED AFTER LANDING DURING TAXI TO THE GATE.  REMOVED AND REPLACED RIGHT FIRE LOOP, OPS CHECK NORMAL.  (M)
